http://ir.sinica.edu.tw/handle/201000000A/90394
Title: | Improved semiparametric estimation of the proportional rate model with recurrent event data | Authors: | Huang, Ming-Yueh Huang, Chiung-Yu |
Issue Date: | 2022-10-31 | Relation: | Biometrics 79(3), 1686-1700 | URI: | http://ir.sinica.edu.tw/handle/201000000A/90394 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0006-341X&DestApp=JCR&RQ=IF_CAT_BOXPLOT | URL: | http://dx.doi.org/10.1111/biom.13788 |
Appears in Collections: | 統計科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.